Title: Hydromagnetic instabilities in polytropic stars containing toroidal magnetic fields
Authors: Goossens, Marcel ×
Veugelen, P #
Issue Date: 1978
Series Title: Astronomy and Astrophysics vol:70 pages:277-286
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science